Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 46, NWS Dodge City, KS

May 7, 2013Edwards County, Pawnee County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 7, 2013, 10:03 PM CDT for Edwards County, Pawnee County, Stafford County, Kansas. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2013, 10:03 PM CDT (03:03 UTC)
Expired
May 7, 2013, 10:45 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Edwards County, KS, Pawnee County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 10:05 PM CDTHAIL 0.751 S St. John, KS
May 7, 10:30 PM CDTHAIL 22 Ese Dillwyn, KS
May 7, 10:55 PM CDTHAIL 0.751 Ese Stafford, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 5:54 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
2294 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WUUS53 KDDC 080303
SVRDDC
KSC047-145-185-080345-
/O.NEW.KDDC.SV.W.0046.130508T0303Z-130508T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT TUE MAY 7 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  ZOOK...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MACKSVILLE...SEWARD...DILLWYN...ST. JOHN...HUDSON...STAFFORD...
  NEOLA AND ZENITH.

THIS WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR 
EASTERN PAWNEE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 9886 3799 9920 3829 9907 3829 9902
      3827 9902 3827 9867 3826 9848 3782 9848
TIME...MOT...LOC 0302Z 293DEG 30KT 3804 9895

HAIL...1.25IN
WIND...60MPH

$$

RUSSELL
1 follow-up statement
153 
WWUS53 KDDC 080339
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1039 PM CDT TUE MAY 7 2013

KSC047-145-080349-
/O.CAN.KDDC.SV.W.0046.000000T0000Z-130508T0345Z/
PAWNEE KS-EDWARDS KS-
1039 PM CDT TUE MAY 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS AND
EASTERN PAWNEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3783 9886 3786 9890 3808 9890 3818 9889
      3825 9889 3827 9867 3826 9848 3782 9848
TIME...MOT...LOC 0339Z 288DEG 22KT 3794 9871

$$

KSC185-080345-
/O.CON.KDDC.SV.W.0046.000000T0000Z-130508T0345Z/
STAFFORD KS-
1039 PM CDT TUE MAY 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STAFFORD
COUNTY UNTIL 1045 PM CDT...

AT 1038 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. JOHN...
AND MOVING EAST AT 25 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
STAFFORD...NEOLA AND ZENITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 9886 3786 9890 3808 9890 3818 9889
      3825 9889 3827 9867 3826 9848 3782 9848
TIME...MOT...LOC 0339Z 288DEG 22KT 3794 9871

HAIL...1.25IN
WIND...60MPH

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:48 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, May 7, 5:48 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT TUE MAY 7 2013

...UPDATED FOR AVIATION...

.SYNOPSIS...
ISSUED AT 1159 AM CDT TUE MAY 7 2013

THE 12Z UPPER AIR ANALYSIS DEPICTS THREE UPPER LEVEL LOWS LOCATED
ACROSS THE UNITED STATES WITH A WEAK UPPER LEVEL RIDGE POSITIONED
ACROSS THE SOUTHERN PLAINS. ONE UPPER LEVEL LOW IS LOCATED ACROSS
THE DESERT SOUTHWEST, A SECOND ONE POSITIONED ACROSS THE NORTHERN
PLAINS, AND A THIRD ONE ACROSS THE SOUTHEAST UNITED STATES. A 50+
KNOT 250MB JET EXTENDS FROM SOUTHERN CALIFORNIA, THROUGH THE FOUR
CORNERS REGION, THEN INTO NORTHERN TEXAS. ALSO IN THE UPPER
LEVELS, A WEAK SHORTWAVE HAS MOVED AROUND THE PERIPHERY OF THE
UPPER LEVEL LOW ACROSS THE DESERT SOUTHWEST AND UP THE WEST SIDE
OF THE UPPER LEVEL RIDGE. IT IS CURRENTLY LOCATED ACROSS THE
CENTRAL HIGH PLAINS. THIS FEATURE HAS BROUGHT COPIOUS AMOUNTS OF
MOISTURE TO THE MID LEVELS OF THE ATMOSPHERE AND HAS CONTRIBUTED
TO THE SHOWERS AND ISOLATED THUNDERSTORMS OBSERVED DURING THE
EARLY MORNING HOURS. LEE TROUGHING BECOMES PREVALENT ACROSS
EASTERN COLORADO AS YOU MAKE YOUR WAY DOWN TO THE SURFACE WITH
SOUTHERLY WINDS FELT ACROSS SOUTHWEST KANSAS. THIS SOUTHERLY FLOW
HAS BROUGHT UP A TONGUE OF 50 DEGREE DEWPOINTS ACROSS PARTS OF
WESTERN KANSAS AND MAY BE THE FOCAL POINT WHERE STORMS MAY FORM
LATER THIS AFTERNOON INTO THIS EVENING. SKIES ARE MOSTLY CLOUDY
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS MORNING WITH MOSTLY
CLEAR SKIES OBSERVED ACROSS WESTERN KANSAS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 125 PM CDT TUE MAY 7 2013

AN UPPER LEVEL LOW WILL CONTINUE TO SPIN EASTWARD DURING THE SHORT
TERM PERIOD AND BE POSITIONED ACROSS THE FOUR CORNERS REGION
TONIGHT. THIS AREA OF LOW PRESSURE EXTENDS DOWN TO THE MID LEVELS OF
THE ATMOSPHERE WITH LEE TROUGHING BECOMING EVIDENT ACROSS EASTERN
COLORADO AS YOU HEAD TO THE SURFACE. AT THE SURFACE, AN AREA OF LOW
PRESSURE WILL BE FOUND ACROSS THE KS/CO BORDER THIS AFTERNOON INTO
THIS EVENING WITH A DRYLINE LOCATED ACROSS FAR WESTERN KANSAS. THIS
WILL ALLOW SOUTHERLY WINDS TO CONTINUE ACROSS WESTERN KANSAS BACKING
TO THE SOUTHEAST AHEAD OF THE DRYLINE. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY
EVENING AS THE ATMOSPHERE BECOMES UNSTABLE ACROSS SOUTHWEST KANSAS.
SOME OF THE KEY INGREDIENTS TO CONVECTIVE INITIATION INCLUDE A DRY
LINE DEVELOPING AND EXTENDING FROM SCOTT CITY TO LIBERAL, 0-6 KM
SHEAR IN THE 40 TO 50 KNOT RANGE, CAPE VALUES EXCEEDING 1000 J/KG, A
TONGUE OF 50+ DEWPOINTS AT THE SURFACE, AND MOSTLY CLEAR SKIES
ALLOWING FOR AMPLE HEATING ACROSS MUCH OF SOUTHWEST KANSAS. SOME
LIMITATIONS TO STORM DEVELOPMENT WILL BE THE LACK OF UPPER LEVEL
SUPPORT, SURFACE DEWPOINTS ONLY REACHING INTO THE 50S, AND IN TURN
ONLY MODEST CAPE VALUES. ANY STORMS THAT DO DEVELOP WILL HAVE THE
CAPABILITY OF PRODUCING UP TO GOLF BALL SIZED HAIL AND WINDS UP TO
70 MPH. TORNADO THREAT SHOULD REMAIN LOW DUE TO HIGH LCL'S ACROSS
WESTERN KANSAS. THESE STORMS WILL DECREASE IN INTENSITY AFTER SUNSET
AND MOVE INTO CENTRAL AND SOUTH CENTRAL KANSAS BY SUNRISE TOMORROW.
SKIES MAY CLEAR ACROSS WESTERN KANSAS OVERNIGHT WITH CLOUDY
CONDITIONS CONTINUING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. LOWS
TONIGHT ARE FORECASTED TO RANGE FROM AROUND 50 DEGREES ACROSS THE
KS/CO BORDER TO UPPER 50S ACROSS CENTRAL AND SOUTH CENTRAL KANSAS.

ON WEDNESDAY, AN UPPER LEVEL LOW WILL CONTINUE TO MOVE EASTWARDS
FROM THE 4 CORNERS REGION INTO THE SOUTHERN AND CENTRAL ROCKIES. 250
MB FLOW WILL BECOME INCREASING DIFLUENT THROUGH THE DAY ACROSS SW
KANSAS. AT THE SURFACE...LEE CYCLOGENESIS WILL CONTINUE THROUGH THE
DAY WITH A WARM FRONT BISECTING THE FORECAST AREA. SHORT RANGE
MODELS ALSO SUGGEST A DRY LINE TO BE LOCATED ACROSS FAR SOUTHWESTERN
KANSAS. SOUTH OF THE FRONT, A WARM SECTOR ENVIRONMENT IS EXPECTED
WITH DEWPOINTS REACHING INTO THE UPPER 50S. CAPE AROUND 2000 J/KG
WILL LEAD TO AN UNSTABLE ENVIRONMENT WITH 0-6 KM SHEAR REACHING TO
AROUND 35-40 KTS. FORECAST SOUNDINGS SHOW UPPER LEVEL WINDS BACKING,
WHICH SUGGESTS MAYBE MORE OF AN HP SUPERCELL THREAT. LOCAL HAIL
RESEARCH SUGGESTS THAT HAIL UP TO THE SIZE OF TENNIS BALLS IS
POSSIBLE WITH GOLFBALL TO HEN EGG BEING MORE LIKELY. THERE WILL BE
TWO AREAS OF CONCERN FOR SEVERE WEATHER ...ONE ACROSS THE KS/OK
BORDER AHEAD OF THE DRYLINE AND THE OTHER AREA ACROSS THE NORTHERN
ZONES WHERE THE WARM FRONT LOOKS TO BE POSITIONED. IN ADDITION,
THERE IS A SLIGHT RISK DEPICTED FROM SPC IN THIS SAME AREA. THERE
WILL BE A SLIGHT CHANCE OF AN ISOLATED TORNADO BUT THE MAIN CONCERN
WILL BE LARGE HAIL AND DAMAGING WINDS. AS FOR TEMPERATURES, HIGHS
TOMORROW ARE FORECASTED TO RANGE FROM THE LOWER 70S ACROSS WEST
CENTRAL KANSAS TO LOWER 80S ACROSS FAR SOUTHWEST KANSAS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 219 PM CDT TUE MAY 7 2013

NAM, GFS, ECMWF WERE ALL IN DECENT AGREEMENT WITH AN UPPER
TROUGH, 400MB POTENTIAL VORTICITY ANOMALY, CROSSING THE WEST
CENTRAL HIGH PLAINS WEDNESDAY NIGHT. THE CONVECTION WHICH HAD
DEVELOPED AHEAD OF THIS WAVE IS EXPECTED TO CONTINUE. WILL FOCUS
THE BETTER CHANCES FOR OVERNIGHT CONVECTION NORTH OF THE SURFACE
FRONT WHERE LOW LEVEL MOISTURE AXIS AND BETTER FORCING IS
EXPECTED.

ON THURSDAY AND THURSDAY NIGHT AN UPPER LEVEL TROUGH WILL SLOWLY
CROSS THE CENTRAL PLAINS AS A RIDGE OF HIGH PRESSURE AT THE
SURFACE STARTS TO MOVE INTO NORTHWESTERN KANSAS. ALONG AND AHEAD
OF THIS UPPER TROUGH SOME MID LEVEL MOISTURE AND INSTABILITY WILL
EXIST. AS A RESULT WILL KEEP CLOUDS AND A CHANCE FOR PRECIPITATION
GOING ACROSS WESTERN KANSAS UNTIL THIS UPPER TROUGH MOVES INTO
OKLAHOMA EARLY FRIDAY. GIVEN THE EXPECTED CLOUD COVER AND POSSIBLE
PRECIPITATION ON THURSDAY WILL TREND TOWARDS THE COOLER 850MB 00Z
FRIDAY MIXDOWN TEMPERATURES WHICH SUGGESTED HIGHS RANGING FROM THE
MID 60S TO THE LOWER 70S.

ON FRIDAY AFTERNOON HIGH PRESSURE AT THE SURFACE WILL BUILD
ACROSS WESTERN KANSAS. 24HOUR 925-850MB TEMPERATURE TRENDS BETWEEN
00Z FRIDAY AND 00Z SATURDAY INDICATED A 2-3C WARMUP ACROSS WESTERN
KANSAS UNDER CLEARING SKIES. USING THIS AS A GUIDE THE PREVIOUS
FORECAST FOR TEMPERATURES STILL LOOKS ON TRACK WITH HIGHS
GENERALLY FROM 70 TO NEAR 73.

ON SATURDAY A COLD FRONT WILL CROSS WESTERN KANSAS AS A NORTHERN
BRANCH UPPER LEVEL TROUGH EXITS CENTRAL CANADA AND CROSSES THE
UPPER MISSISSIPPI VALLEY. AHEAD OF THIS FRONT TEMPERATURES ARE
EXPECTED TO ONCE AGAIN CLIMB BACK INTO THE 70S WHILE ACROSS NORTH
CENTRAL KANSAS AFTERNOON TEMPERATURES WILL FALL BACK INTO THE 60S.

LATE THIS WEEKEND AND EARLY NEXT WEEK AN UPPER LEVEL RIDGE WILL
BEGIN TO MOVE EAST ACROSS THE WESTERN UNITED STATES. DOWNSLOPE
FLOW IS EXPECTED TO IMPROVE AS THE NORTHWESTERLY FLOW BACKS MORE
TO THE WEST. THE GFS AND ECMWF WERE BOTH IN DECENT AGREEMENT WITH
SURFACE LEE TROUGH DEVELOPMENT AND 850MB TEMPERATURES CLIMBING
THROUGH THE TEENS INTO THE LOW TO MID 20S. HIGHS REBOUNDING BACK
INTO THE 80S STILL LOOKS ON TRACK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 544 PM CDT TUE MAY 7 2013

EXPECT VFR CONDITIONS INTO WEDNESDAY. A FEW SEVERE THUNDERSTORMS
ARE POSSIBLE TONIGHT FROM 00Z-06Z WITH THE BEST CHANCES IN THE
KHYS AREA. SOUTHEAST WINDS OF 15-25KT WILL DECREASE TO AROUND
10-15KT AFTER 10Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  81  55  65 /  40  50  60  30
GCK  52  79  53  66 /  40  60  70  30
EHA  52  84  52  66 /  10  10  20  30
LBL  55  84  54  68 /  40  20  20  30
HYS  52  76  56  66 /  50  70  80  30
P28  57  80  60  73 /  30  60  70  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...HOVORKA_42
SHORT TERM...HOVORKA_42
LONG TERM...BURGERT
AVIATION...KRUSE
Hazardous weather outlook, May 7, 5:06 AM CDT, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
506 AM CDT TUE MAY 7 2013

KSZ030-031-043>046-061>066-074>081-084>090-081000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
506 AM CDT TUE MAY 7 2013 /406 AM MDT TUE MAY 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHWEST KANSAS EARLY THIS MORNING. WIDELY SCATTERED
THUNDERSTORMS WILL BE POSSIBLE AGAIN LATER THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL UP TO
GOLFBALL SIZE AND DAMAGING WIND GUSTS ESPECIALLY IN THE AREAS FROM
AROUND SCOTT CITY AND LIBERAL TO WAKEENEY...JETMORE AND ASHLAND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON AND
EVENING. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE
EAST AND SOUTH OF A LINE FROM MEADE TO DIGHTON AND HAYS. HAIL UP
TO TENNIS BALL SIZE ALONG WITH DAMAGING WIND GUSTS WILL AGAIN BE
POSSIBLE. AN ISOLATED TORNADO COULD ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER THIS AFTERNOON FOR HAIL AND HIGH WIND REPORTS.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, May 7, 9:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
939 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             NW COLLYER              39.04N 100.12W
05/07/2013  E0.75 INCH       TREGO              KS   PUBLIC

&&

06
Local storm report, May 7, 9:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             2 SE COLLYER            39.02N 100.09W
05/07/2013  E0.88 INCH       TREGO              KS   PUBLIC

&&

06
Local storm report, May 7, 9:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
941 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             WAKEENEY                39.02N 99.88W
05/07/2013  E1.00 INCH       TREGO              KS   LAW ENFORCEMENT

&&

MB
Local storm report, May 7, 9:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
944 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             7 S VODA                38.94N 100.02W
05/07/2013  E0.88 INCH       TREGO              KS   PUBLIC

&&

06
Local storm report, May 7, 9:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     HAIL             4 NNE CEDAR BLUFF       38.84N 99.71W
05/07/2013  E1.00 INCH       TREGO              KS   PUBLIC

&&

06
Local storm report, May 7, 9:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
955 PM CDT TUE MAY 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             4 ESE VODA              39.02N 99.95W
05/07/2013  E1.00 INCH       TREGO              KS   PUBLIC

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:05 PM CDTSpecial Weather StatementDDCFord40 min
May 7, 7:09 PM CDTSevere Thunderstorm WarningDDCEllis51 min
May 7, 7:17 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa43 min
May 7, 7:21 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Rush39 min
May 7, 7:32 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
May 7, 7:59 PM CDTSevere Thunderstorm WarningDDCNess, Pawnee, Rush46 min
May 7, 8:03 PM CDTSpecial Weather StatementDDCEllis42 min
May 7, 8:30 PM CDTSevere Thunderstorm WarningDDCTrego45 min
May 7, 8:47 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush43 min
May 7, 9:08 PM CDTSevere Thunderstorm WarningDDCEllis, Trego37 min
May 7, 9:28 PM CDTSevere Thunderstorm WarningDDCPawnee47 min
May 7, 9:44 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego46 min
May 7, 10:31 PM CDTSevere Thunderstorm WarningDDCEllis, Rush44 min
May 7, 10:45 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford45 min
May 7, 11:39 PM CDTSpecial Weather StatementDDCEllis36 min
May 8, 3:03 AM CDTSpecial Weather StatementDDCSeward42 min
May 8, 4:14 PM CDTSpecial Weather StatementDDCHamilton61 min
May 8, 4:20 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade55 min
May 8, 4:35 PM CDTSevere Thunderstorm WarningDDCHamilton55 min
May 8, 4:53 PM CDTSpecial Weather StatementDDCClark52 min
May 8, 5:07 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa53 min
May 8, 5:16 PM CDTSpecial Weather StatementDDCFord44 min
May 8, 5:48 PM CDTSpecial Weather StatementDDCGrant, Haskell, Kearny42 min
May 8, 5:54 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman66 min
May 8, 5:57 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa63 min
May 8, 6:02 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny58 min
May 8, 6:17 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Kearny, Lane, Scott58 min
May 8, 6:29 PM CDTSevere Thunderstorm WarningDDCEllis31 min
May 8, 6:30 PM CDTSevere Thunderstorm WarningDDCBarber, Kiowa, Pratt60 min
May 8, 6:41 PM CDTTornado Warning Tornado observedDDCEllis34 min
May 8, 6:59 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa61 min
May 8, 6:59 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman, Lane, Ness and 1 more61 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.